# SDR 2008UALA02488

- Difficulty date: April 25, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,419 hours, 20,796 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Faulty
- Location: Door 3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R ARMING LEVER DOES NOT CLICK SECURELY INTO THE ARMED POSITION.  ALL OTHER ARMED IND R GOOD.  RESTOWED LANYARD AND LUBED GIRT BAR ASSY, DOOR ARMS/DISARMS NORMALLY.
